Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have always high blood sugar level. Could this be the cause for mild yellowish discharge ?

ive had a mild yellowish discharge all my life....together with the normal clear poses no boyfriend dosent complain of any symptoms when we have sex and now im just wondering if something is wrong with me or not.....i always have a high blood sugar level...could this be the cause or should i check a doctor to make vaginal swab was negative for infections....what should i do?
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Welcome to Healthcare Magic Forum
Yellow color of the discharge indicates a bacterial infection. Please get yourself examined again. Also high blood sugar levels, is favours bacterial infections. So please re-evaluate.
Answered: Thu, 3 Mar 2011
  User's Response
should i do a glucose test to determine if i need to go on meds to control my blood sugar level and what could i do for the discharge
Answered: Thu, 3 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor